# SDR CA110610004

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: C16221ZA01
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 300, STBY HORIZON WENT OFF FOLLOWED BY STALL FAULT IND. FOLLOWED BY RUDDER LIMITER.  ADVISORY INTEGRATED STANDBY INSTRUMENT REPLACED IAW AMM TASK 34-12-01-000-801/400-801 (CONFIG A01) REV 35, OPT IAW AMM TASK 34-12-01-710-801 (CONFIG A01) REV 35, PERFORMED.  FOUND SATISFACTORY, ACFT RETURNED TO SERVICE.
